Title: Two generalised fixed point theorems in G-metric space without iterations

Authors: S. Saravanan; T. Phaneendra

Addresses: Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, Tamil Nadu, India ' Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, Tamil Nadu, India

Abstract: Two generalised fixed point theorems are proved using the well-known infimum property of real numbers without an appeal to the iterative procedure.

Keywords: the infimum property; G-metric space; G-Cauchy sequence; fixed point; G-contractive fixed point.

DOI: 10.1504/IJCAET.2020.110485

International Journal of Computer Aided Engineering and Technology, 2020 Vol.13 No.4, pp.465 - 474

Accepted: 26 Feb 2018
Published online: 07 May 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article